A member asked:

Hello, my 5 year old son is on trimethoprim for a suspected bladder infection. he had cloudy urine and pain at the very end of urination. 3 days into meds and pain is still the same but urine is clear. if not a uti, what else could it be? thank you ?

A doctor has provided 1 answer
Dr. Hunter Handsfield answered

Specializes in Infectious Disease

Sorry, but impossible to know without detailed information, exam findings, and so on. Discuss with his pediatrician. Good luck.

Answered Jun 5, 2023

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...